# SDR GTIA2023012636912

- Difficulty date: January 25, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 58,009 hours, 27,047 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENROUTE FA REPORTED A FUNKY CABIN SMELL WHICH WENT AWAY THEN ON APPROACH FA REPORTED RUBBER SMELL-PERFORMED TSM 05-50-00 ISOLATED TO #2 PACK REF LOG PAGE 2905494-1 FOR PACK #2 DEFERRAL
